MathSciNet Relay Station
MathSciNet bibliographic data
MR346624 (49 #11349) 49B15
Prawitz, Hȧkan Zur Variationsrechnung für die Verteilungsfunktionen. (German) Skand. Aktuarietidskr. 1972, 202–214 (1973).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement